|Neg Partner w/ Questions
Mar 9, 2003
We are a serodicordant couple. My partner started meds one year ago and responded quickly (v/l undetectable, high C counts) with few side effects. He has switched to offset unwanted sides (hair loss, mood swings) twice, the latest about four months ago.
Now, one year on, his v/l has moved from undetectable to 75 to over 500 in a matter of three weeks of re-tests. His Cd4 count remains very high.
Should I be alarmed? It's not a topic that we easily and readily can discuss.
| Response from Dr. Holodniy
This could be the result of "blipping", which is periodic appearance of virus in the blood, after which the viral load goes back down to undetectable. Alternatively, this could be the result of decreased adherence to the regimen or the development of resistance.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Licking Penis Risk Of Getting HIV
- Odds Of Contracting HIV Protected Anal Sex
- Odds Of Getting HIV Barebacking
- Probability Of Getting HIV From Unprotected Anal Sex Without Ejaculation
- Risk Of HIV Transmission From Nipple Sucking
- Unprotected Anal Sex Without Ejaculation Risk Of Getting HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.